# SDR REXA2019111801598

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670391513
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: FRETTING CORROSION ON BODY TO FUSELAGE FAIRING ANGLE SUPPORT AT FS847. (FUS).
ANGLE SUPPORT WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-13-001-001-A01 PAR. 6C.
